# SDR RAIA00411005

- Difficulty date: November 7, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 15,478 hours, 14,383 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Galley Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT- SERVICE DOOR OPEN EICAS MESSAGE IN FLIGHT.  MAINTENANCE CLEANED GALLEY DOOR SWITCH.
